Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2018 | Journal Article | LibreCat-ID: 45951
Kovács, B. (2018). Computing arbitrary Lagrangian Eulerian maps for evolving surfaces. Numerical Methods for Partial Differential Equations, 35(3), 1093–1112. https://doi.org/10.1002/num.22340
LibreCat | DOI
 

Filters and Search Terms

issn=1098-2426

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed